MathSciNet Relay Station
MathSciNet bibliographic data
MR31733 56.0X
Schubert, Horst Die eindeutige Zerlegbarkeit eines Knotens in Primknoten. (German) S.-B. Heidelberger Akad. Wiss. Math.-Nat. Kl. 1949, (1949). no. 3, 57–104.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement